Study on the Integrable Properties of Two Coupled KdV Equations

Abstract:

Article Preview

Two coupled KdV equations describing the atmospheric and oceanic phenomena are re-analyzed from the view points of Lie point symmetry, Lie symmetry groups, symmetry reductions, infinitely many generalized symmetries and conservation laws armed with the computer algebra system Maple. The results obtained in this paper show that the two coupled KdV equations are completely integrable in the sense of symmetry and conservation laws. Some results obtained by us are new and first reported here.

Info:

Periodical:

Edited by:

Yanwen Wu

Pages:

683-692

DOI:

10.4028/www.scientific.net/AMR.267.683

Citation:

L. Y. Zhang et al., "Study on the Integrable Properties of Two Coupled KdV Equations", Advanced Materials Research, Vol. 267, pp. 683-692, 2011

Online since:

June 2011

Export:

Price:

$35.00

In order to see related information, you need to Login.

In order to see related information, you need to Login.